Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Consistent breast lump, on althea pills for acne. What could be the cause?

I m 28 yrs. old and i have a breast lump @ right breast for 6 yrs. already. i do not undergo any surgical operations yet. I take an althea pills but i stop taking on the 3rd package and did not finish the 21 pills, i use this for acne purposes only.. Doc, can this affect my breast lump/mass because i feel uncomfortable and it seems it comes from my right breast. Thank you
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
Kindly stop these pills because these are contraindicated If there is a lump .first exclude cancer by mammogram .
Answered: Sun, 8 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor